| Model Number |
H700169 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During a his procedure, it was reported that the ecg and intracardiac signals were not displayed, resulting in cancellation of the procedure.There were no adverse patient consequences.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One claris¿ amplifier 56 channel was received for evaluation.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the filter card.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.